# SDR 04FDEA02191

- Difficulty date: July 26, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD N00533, FOUND CRACKED STRINGER AT BS 1114 STR 25 RT.  *S/D*  REPAIRED STRINGER 25 RT AT BS 1107-1115 PER SRM 53-10-3 FIG 1.
